Dizzy And Nausea

Lizzig

New Member
Standard Member
May 25, 2015
4
1
3
54
I am on day 4. I started on 15mg but my doctor said to double it if I felt OK. For past 2 days I've been on 30mg. Today I feel dizzy and nauseous, unfortunately for me I also have vertigo so I'm unsure what's causing it.

Can any long time users advise if it will continue. I will go back to 15mg just in case.
 

Kate

Administrator
Staff member
Nov 21, 2009
1,265
749
113
Hi, Lizzig :)
Of course, if you feel like 15 mg works fine for you (suppresses appetite) then you should stick to it for now. Especially if you have to use some other medications too. Maybe later when your body will get used to the drug, you can change it for 30mg. I suggest you try 15mg for a month. Day 4 is to soon to say for sure. Just monitor your state and report here or to the doctor. Wish you health and weight loss, darling!
 
  • Like
Reactions: Lizzig

Lizzig

New Member
Standard Member
May 25, 2015
4
1
3
54
Hi, Lizzig :)
Of course, if you feel like 15 mg works fine for you (suppresses appetite) then you should stick to it for now. Especially if you have to use some other medications too. Maybe later when your body will get used to the drug, you can change it for 30mg. I suggest you try 15mg for a month. Day 4 is to soon to say for sure. Just monitor your state and report here or to the doctor. Wish you health and weight loss, darling!
Thanks Kate for the encouragement. I will stay on 15mg for now and see how I go.